New Classification Results on Surfaces with a Canonical Principal Direction in the Minkowski 3-space


KELLECİ A., ERGÜT M., Turgay N. C.

FILOMAT, vol.31, no.19, pp.6023-6040, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 19
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1719023k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.6023-6040

Abstract

In this paper, we characterize and classify all surfaces endowed with canonical principal direction relative to a space-like and light-like, constant direction in the Minkowski 3-space.